American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Zongming Guo and Juncheng Wei. Global solution branch and Morse index estimates of a semilinear elliptic equation with super-critical exponent. Trans. Amer. Math. Soc. 363 (2011) 4777-4799. MR 2806691.
Abstract, references, and article information   
View Article: PDF

[2] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shobha Oruganti, Junping Shi and Ratnasingham Shivaji. Diffusive logistic equation with constant yield harvesting, I: Steady States. Trans. Amer. Math. Soc. 354 (2002) 3601-3619. MR 1911513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Junping Shi. Semilinear Neumann boundary value problems on a rectangle. Trans. Amer. Math. Soc. 354 (2002) 3117-3154. MR 1897394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stanislaus Maier-Paape and Reiner Lauterbach. Heteroclinic cycles for reaction diffusion systems by forced symmetry-breaking. Trans. Amer. Math. Soc. 352 (2000) 2937-2991. MR 1604002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Teresa Faria. Normal forms and Hopf bifurcation for partial differential equations with delays. Trans. Amer. Math. Soc. 352 (2000) 2217-2238. MR 1491862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ian Melbourne. Steady-state bifurcation with Euclidean symmetry. Trans. Amer. Math. Soc. 351 (1999) 1575-1603. MR 1467473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pavel Drábek and Yin Xi Huang. Bifurcation problems for the $p$-Laplacian in $R^n$ . Trans. Amer. Math. Soc. 349 (1997) 171-188. MR 1390979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Song-Sun Lin. Existence of positive nonradial solutions for nonlinear elliptic equations in annular domains . Trans. Amer. Math. Soc. 332 (1992) 775-791. MR 1055571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shui-Nee Chow and Bo Deng. Bifurcation of a unique stable periodic orbit from a homoclinic orbit in infinite-dimensional systems . Trans. Amer. Math. Soc. 312 (1989) 539-587. MR 988882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mohammed Guedda and Laurent Véron. Bifurcation phenomena associated to the $p$-Laplace operator . Trans. Amer. Math. Soc. 310 (1988) 419-431. MR 965762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mythily Ramaswamy and P. N. Srikanth. Symmetry breaking for a class of semilinear elliptic problems . Trans. Amer. Math. Soc. 304 (1987) 839-845. MR 911098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Stephen Cantrell. On coupled multiparameter nonlinear elliptic systems . Trans. Amer. Math. Soc. 294 (1986) 263-285. MR 819947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Renate Schaaf. Stationary solutions of chemotaxis systems . Trans. Amer. Math. Soc. 292 (1985) 531-556. MR 808736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H.-O. Peitgen and K. Schmitt. Global analysis of two-parameter elliptic eigenvalue problems . Trans. Amer. Math. Soc. 283 (1984) 57-95. MR 735409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. F. Toland. Positive solutions of nonlinear elliptic equations---existence and nonexistence of solutions with radial symmetry in $L\sb{p}({\bf R}\sp{N})$ . Trans. Amer. Math. Soc. 282 (1984) 335-354. MR 728716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia